| Model Number |
EPIQ ELITE ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A thorough investigation was performed that determined damages to the lens face was a result of customer usage issue.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.
Event or Problem Description
A customer reported their c10-3v transducer had a hole in the lens exposing electronics.This probe is associated with the epiq elite ultrasound system.The issue was found outside of patient use, and there was no patient or user harm.A replacement probe was shipped directly to the customer to address their immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.